Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A simple proof of a theorem of Albert


Author: M. L. Racine
Journal: Proc. Amer. Math. Soc. 43 (1974), 487-488
MSC: Primary 16A40
DOI: https://doi.org/10.1090/S0002-9939-1974-0330218-2
MathSciNet review: 0330218
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A simple proof is given of the following theorem of Albert: An associative division algebra of degree 4 over its center is of order 4 in the Brauer group if and only if it cannot be written as a tensor product of quaternion algebras.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16A40

Retrieve articles in all journals with MSC: 16A40


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1974-0330218-2
Article copyright: © Copyright 1974 American Mathematical Society